# SDR AALA2020031149041

- Difficulty date: February 6, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 80,930 hours, 27,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 415N40015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN GALLEY TIE DOWN FITTINGS AT BS 1685 BETWEEN BL 0 AND LBL 52. REPLACED FITTINGS PER SRM 51-40-02.
